# SDR DALA2019112106806

- Difficulty date: November 20, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 20,273 hours, 7,614 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Sensor
- Condition: Inoperative
- Location: Waste Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3817 - DIV - TO MCI DUE TO ALL LAVS WOULD NOT FLUSH. CORRECTIVE ACTION: REPLACED FWD AND AFT WASTE TANK POINT LEVEL SENSORS PER B737 AMM. OPS CHECKS GOOD. (6395676 AND 1368920).
